CONFORMAL FLAT SPACE-TIME SOLUTIONS IN ELECTROMAGNETIC AND SCALAR THEORY
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1999, Vol. 48 Issue (6): 992-994    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
CONFORMAL FLAT SPACE-TIME SOLUTIONS IN ELECTROMAGNETIC AND SCALAR THEORY
CHEN GUANG
华东理工大学理论物理研究所,上海 200237;汕头大学,汕头 515063
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn